×

zbMATH — the first resource for mathematics

Strict convexity and smoothness of normed spaces. (English) Zbl 0068.09101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Alaoglu and G. Birkhoff, General ergodic theorems, Ann. of Math. (2) 41 (1940), 293 – 309. · JFM 66.0559.02
[2] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), no. 3, 396 – 414. · Zbl 0015.35604
[3] Shizuo Kakutani, Simultaneous extension of continuous functions considered as a positive linear operation, Jap. J. Math. 17 (1940), 1 – 4. · Zbl 0023.39603
[4] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[5] Ernest Michael, Some extension theorems for continuous functions, Pacific J. Math. 3 (1953), 789 – 806. · Zbl 0052.11502
[6] R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math. 65 (1943), 108 – 136. · Zbl 0063.06212
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.